# SDR SWAA000512

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A MOMENTARY UNCOMMANDED YAW DURING APPROACH.  REMOVED AND REPLACED YAW DAMPER COUPLER, P/N 4036952-906, S/N 94023899, RUDDER PCU, P/N 65-44861-12, S/N 3425AC, AND SOLENOID VALVE, P/N 881600-1001, S/N 16126 PER MM.
